# SDR CA000720017

- Difficulty date: July 7, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna T207A
- Aircraft time: 10,786 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657A2
- Condition: Cracked
- Location: Ex. Valve Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PERFORMING A CYLINDER DIFFERENTIAL COMPRESSION CHECK, FOUND CYLINDER NR 5 HAD A 60/80 COMPRESSION, AND AIR WAS LEAKING OUTSIDE CYLINDER.  AFTER FURTHER INSPECTION, FOUND CRACK COULD BE SEEN JUST INBOARD OF THE EXHAUST PIPE FLANGE. CYLINDER WAS REMOVED FROM SERVICE. NEW OVERHAULED CYLINDER WAS INSTALLED.
